# SDR CVGA20170608001

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N758CX
- Make and model: Cessna 750
- Aircraft serial: 7500058
- Aircraft time: 6,784 hours, 4,064 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143799
- Part serial: 98052H7937
- Condition: Failed
- Location: Cockpit
- Part time: 6,784 hours, 4,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHILE IN CLIMB TO FL410, RT SIDE WINDOW SHATTER PASSING FL 340. STOPPED THE CLIMB AND DECLARED AN EMERGENCY.  DESCENDED WITH NO ISSUES.
